Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On the boundedness of pseudo-differential operators

Author: Chin Hung Ching
Journal: Proc. Amer. Math. Soc. 41 (1973), 179-182
MSC: Primary 47G05; Secondary 35S05
MathSciNet review: 0320823
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note, we use the sequence version of Cotlar's lemma and a partition of unity to give a proof of the $ {L^2}$-boundedness of a class of pseudo-differential operators.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47G05, 35S05

Retrieve articles in all journals with MSC: 47G05, 35S05

Additional Information

Keywords: Pseudo-differential operators, symbol, bounded operator, Cotlar lemma
Article copyright: © Copyright 1973 American Mathematical Society